# SDR DALA2016032402342

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 92,786 hours, 43,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OUT AT SEAT 3C.  FOUND WIRE BROKEN UNDER SEAT, REPAIRED IAW SWPM 20-30-12.  REPLACED POWER SUPPLY FUSE.  OPS CHECK GOOD, OK FOR SERVICE.
